# SDR CALA9600984

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Aft Entry Dr
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SLIDE LIGHT VOLTAGE AT AFT ENTRY DOOR WAS FOUND LOW AND THE BULB WAS BURNED OUT.  THE BATTERY PACK AND BULB WERE REMOVED AND REPLACED.
